Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr please help me nmk

Posted by sleepy lizard on September 28, 2002, at 0:30:03

In reply to Re: effexor xr please help me, posted by nmk on September 26, 2002, at 13:07:25

Good luck with the withdrawals. I got off of Effexor after 13 weeks and got the shocks coming off of it. The symptoms are a kind of visual related feeling of vertigo or imbalance with a electric shock feeling like hiting your funny bone. When tapering at 75 mg steps per week it was tolerable. I still have mild, infrequent, shocks after three weeks of no Effexor XR, and occasional dizziness. Not bad though. My emotions are more stable now. (Watch out for anger/sadness cycles coming off.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sleepy lizard thread:121067
URL: http://www.dr-bob.org/babble/20020922/msgs/121341.html